# SDR UALA2011121206779

- Difficulty date: December 10, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,377 hours, 11,555 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURNED TO GATE DUE TO LEFT ENG HPSOV PROBLEM, AND RT ENGINE HPSOV EICAS MESSAGE.     SECURED B-NUTS.   OPS CHECKED GOOD WITH NO FAULTS.
